# SDR SCNA20230206072

- Difficulty date: January 23, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: BAC1496444
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203350000 NR00108: FWD CARGO BAY, LH SIDEPLATE "Z" CHANNEL HAS SEVERAL CORRODED FASTENER HOLES FROM STA 500D - 500I (MARKED).  RESOLUTION:  CORROSION ON FWD CARGO BAY, LH SIDEPLATE "Z" CHANNEL FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2, #4.A.2.D REMOVED AND REPLACED DAMAGE ZEE CHANNEL PER DWG # 143A7500 AND SRM 51-40-02-0G-0 WITH SERVICEABLE REPLACEMENT.
